Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Partially ordered linear algebras with multiplicative diagonal map


Authors: Taen Yu Dai and Ralph DeMarr
Journal: Trans. Amer. Math. Soc. 224 (1976), 179-187
MSC: Primary 06A70
DOI: https://doi.org/10.1090/S0002-9947-1976-0419330-3
MathSciNet review: 0419330
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The diagonal of the product of two triangular matrices is the product of the diagonals of each matrix. This idea is used to characterize partially ordered linear algebras which have order properties similar to an algebra of real triangular matrices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06A70

Retrieve articles in all journals with MSC: 06A70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0419330-3
Keywords: Dedekind $ \sigma $-complete partially ordered linear algebra, diagonal, triangular matrices, matrix inequalities, triangular operators
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society